Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: question: why are MAOIs dangerous with stimulants

Posted by linkadge on May 20, 2020, at 17:08:17

In reply to Re: question: why are MAOIs dangerous with stimulants linkadge, posted by undopaminergic on May 20, 2020, at 9:22:01

Well, I mix a cap of Fo-ti and 90mg of PEA inside a water bottle. Then I just take little sips.

If I'm really depressed (on the floor and can barely move) I just take tiny sips every 3-5min and (probably no more than 5-10mg of PEA) picks me up. It's not high, it's just enough energy to start moving again.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1110278]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:1110215
URL: http://www.dr-bob.org/babble/20200511/msgs/1110278.html